Repositorio de producción científica de la Universidad de Sevilla

Lusternik-Schnirelmann invariants in proper homotopy theory

 

Advanced Search
 

Show simple item record

dc.creator Ayala Gómez, Rafael es
dc.creator Domínguez Murillo, Eladio es
dc.creator Márquez Pérez, Alberto es
dc.creator Quintero Toscano, Antonio Rafael es
dc.date.accessioned 2016-07-21T10:21:40Z
dc.date.available 2016-07-21T10:21:40Z
dc.date.issued 1992
dc.identifier.citation Ayala Gómez, R., Domínguez Murillo, E., Márquez Pérez, A. y Quintero Toscano, A.R. (1992). Lusternik-Schnirelmann invariants in proper homotopy theory. Pacific Journal of Mathematics, 153 (2), 201-215.
dc.identifier.issn 0030-8730 es
dc.identifier.issn 1945-5844 es
dc.identifier.uri http://hdl.handle.net/11441/43859
dc.description.abstract We introduce and study proper homotopy invariants of the Lusternik-Schnirelmann type, p-cat (-), p-Cat(-), and cat e(-) in the category of Γ2-locally compact spaces and proper maps. As an application, Rn (n Φ 3) is characterized as (i) the unique open manifold X with p-Cat(ΛΓ) = 2, or (ii) the unique open manifold with one strong end and p-cat( c) = 2. es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher University of California es
dc.relation.ispartof Pacific Journal of Mathematics, 153 (2), 201-215.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.title Lusternik-Schnirelmann invariants in proper homotopy theory es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/publishedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Geometría y Topología es
dc.relation.publisherversion http://dx.doi.org/10.2140/pjm.1992.153.201 es
dc.identifier.doi 10.2140/pjm.1992.153.201 es
dc.contributor.group Universidad de Sevilla. FQM189: Homotopia Propia es
idus.format.extent 15 p. es
dc.journaltitle Pacific Journal of Mathematics es
dc.publication.volumen 153 es
dc.publication.issue 2 es
dc.publication.initialPage 201 es
dc.publication.endPage 215 es
dc.identifier.idus https://idus.us.es/xmlui/handle/11441/43859
Size: 1.282Mb
Format: PDF

This item appears in the following Collection(s)

Show simple item record